MathSciNet Relay Station
MathSciNet bibliographic data
MR463937 46M10 (46A05)
Kučera, J.; McKennon, K. Bounded sets in inductive limits. Proc. Amer. Math. Soc. 69 (1978), no. 1, 62–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement